Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 100, Issue 2
Publication Date: 2000

Moharram A. Khan. Commutativity theorems through a Streb's classification. 100A(2):105-114. [FullText]
Y. Yuan, P.F. Hodnett. A simple model of a northern ocean with eastern boundary slope current. 100A(2):115-138. [FullText]
Xiaoman Chen, Qingxiang Xu. Toeplitz operators on discrete abelian groups. 100A(2):139-148. [FullText]
Mieczyslaw Mastylo. Multilinear interpolation theorems. 100A(2):149-161. [FullText]
M. Cho, B.P. Duggal, W.Y. Lee. Putnam's inequality of doubly commuting n-tuples for log-hyponormal operators. 100A(2):163-169. [FullText]
Hayrullah Ayik, C.M. Campbell, J.J. O'Connor, N. Ruškuc. The semigroup efficiency of groups and monoids. 100A(2):171-176. [FullText]
Pierre Mazet. A Hahn-Banach theorem for quadratic forms. 100A(2):177-182. [FullText]
Aisling E. McCluskey, T.B.M. McMaster. Antichains in the powerset of R: realisation through induction. 100A(2):183-188. [FullText]
Francesco de Giovanni, Giovanni Vincenzi. Pronormality in infinite groups. 100A(2):189-204. [FullText]
Nadia S. Larsen. Non-unital semigroup crossed products. 100A(2):205-218. [FullText]
Patrick Lacasse, Thomas Ransford. A Bloch theorem for algebroid multifunctions. 100A(2):219-225. [FullText]